Please use this identifier to cite or link to this item:
Title: Volterra type operators on Bergman spaces with exponential type weights
Author: Pau, Jordi
Peláez, José Ángel
Keywords: Funcions de variables complexes
Funcions analítiques
Operadors integrals
Functions of complex variables
Analytic functions
Integral operators
Issue Date: 2012
Publisher: American Mathematical Society (AMS)
Abstract: In this paper we characterize the boundedness, compactness and membership in Schatten $p$-classes of Volterra type operators on Bergman spaces with exponential weights.
Note: Reproducció del document publicat a:
It is part of: Contemporary Mathematics, 2012, vol. 561, p. 239-252
Related resource:
ISSN: 0271-4132
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
605222.pdf233.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.